Alert archive / Utah / Snow Advisories in 2007

Snow Advisory 2, NWS Salt Lake City, UT

January 4, 2007

NWS Salt Lake City, UT issued this snow advisory at Jan 4, 2007, 3:12 PM MST. It took effect at Jan 5, 2007, 4:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 4, 2007, 3:12 PM MST (22:12 UTC)
In effect from
Jan 5, 2007, 4:00 PM MST
Expired
Jan 4, 2007, 4:42 PM MST
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 042212
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
312 PM MST THU JAN 4 2007

.A COLD FRONT ACROSS NORTHERN UTAH WILL PUSH INTO SOUTHWEST
UTAH TONIGHT. A BAND OF HEAVY SNOW WILL CONTINUE ALONG THIS
BOUNDARY THROUGH TONIGHT. THE MAIN BAND OF SNOW WILL QUICKLY
TAPER OFF TO SCATTERED SNOW SHOWERS IN THE NORTH THIS EVENING BUT
WILL CONTINUE INTO FRIDAY MORNING ACROSS SOUTHWEST UTAH. THE UPPER
TROUGH ARRIVES ON FRIDAY MORNING AND CONTINUES SNOW SHOWERS.

UTZ003-004-050400-
/O.UPG.KSLC.SN.Y.0001.000000T0000Z-070105T0400Z/
/O.NEW.KSLC.HS.W.0001.070104T2212Z-070105T0400Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
312 PM MST THU JAN 4 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR THE SOUTHERN WASATCH FRONT...INCLUDING THE SALT
LAKE AND TOOELE VALLEYS.

SNOW...HEAVY AT TIMES...WILL CONTINUE LATE TODAY AND INTO THE
EARLY EVENING. SNOW WILL CONTINUE TO DEVELOP IN THE UTAH VALLEY
LATE THIS AFTERNOON AND WILL BECOME HEAVY AT TIMES. THE MAIN BAND
OF HEAVY SNOW WILL SHIFT SOUTH ACROSS AND THE SNOW WILL TAPER OFF
DURING THE EARLY TO MID EVENING HOURS.

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. 
HEAVIER BANDS OF PERSISTENT SNOW WILL PRODUCE UP TO 9
INCHES OF SNOWFALL IN THE WARNING AREA.

ADDITIONAL SNOW SHOWERS ARE EXPECTED LATER TONIGHT AND INTO
FRIDAY MORNING. ACCUMULATIONS OF 1 INCH OR LESS ARE EXPECTED
BUT THE TOOELE VALLEY MAY RECEIVE A FEW INCHES OF SNOW
DURING FRIDAY MORNING.

THE HEAVY SNOW BAND WILL CAUSE DIFFICULTIES FOR THE AFTERNOON
COMMUTE.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ014>016-050600-
/O.UPG.KSLC.SN.Y.0001.070105T0000Z-070105T1200Z/
/O.NEW.KSLC.HS.W.0001.070105T0000Z-070105T1200Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
312 PM MST THU JAN 4 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 5 AM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 AM MST FRIDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR THE SANPETE AND SEVIER VALLEYS AND WEST
CENTRAL UTAH AS WELL AS THE SOUTHWEST UTAH VALLEYS

A BAND OF HEAVY SNOW WILL SHIFT SOUTH ALONG THE I-15 CORRIDOR
LATE THIS AFTERNOON AND THIS EVENING.

SNOW ACCUMULATIONS TONIGHT WILL RANGE FROM 3 TO 6 INCHES FOR MOST
AREAS...WITH UP TO 8 INCHES ALONG THE I-15 CORRIDOR AND SANPETE
VALLEY. THE HEAVY SNOW WILL REACH CEDAR CITY BY MID TO LATE
EVENING.

SNOW SHOWERS WILL CONTINUE DURING FRIDAY MORNING WITH ADDITIONAL
ACCUMULATIONS POSSIBLE.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

UTZ007-050300-
/O.EXT.KSLC.WS.W.0001.070105T0000Z-070105T0300Z/
WASATCH MOUNTAINS I-80 NORTH-
312 PM MST THU JAN 4 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 PM MST THIS
EVENING...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON
BEFORE TAPERING TO SCATTERED SNOW SHOWERS FROM NORTH TO
SOUTH DURING THE EARLY EVENING.

ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED
THROUGH THIS EVENING...MAINLY SOUTH OF MOUNT OGDEN.

WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO THE NORTH EARLY THIS
EVENING AND CONTINUE 25 TO 35 MPH. STRONGER GUSTS ACROSS THE RIDGES
WILL CAUSE BLOWING AND DRIFTING SNOW.

$$

UTZ017-050600-
/O.EXT.KSLC.WS.W.0001.070105T0300Z-070105T1500Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
312 PM MST THU JAN 4 2007

...WINTER STORM WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO
8 AM MST FRIDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST FRIDAY. 

THIS WARNING IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH.

HEAVY SNOW WILL DEVELOP LATE THIS AFTERNOON AND INCREASE IN
COVERAGE FROM NORTH TO SOUTH THIS EVENING. STRONG SOUTHWEST WINDS
WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH
POSSIBLE ON THE RIDGE.

THE HEAVIEST SNOW WILL OCCUR TONIGHT. TOTAL SNOW ACCUMULATIONS
WILL RANGE FROM 5 TO 12 INCHES WITH LOCALLY UP TO 18 INCHES.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ008-050600-
/O.CON.KSLC.WS.W.0001.000000T0000Z-070105T0600Z/
WASATCH MOUNTAINS SOUTH OF I-80-
312 PM MST THU JAN 4 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

THIS WARNING IS FOR THE WASATCH RANGE SOUTH OF I-80.

SNOW WILL CONTINUE THIS AFTERNOON AND WILL BE HEAVY AT TIMES THIS
AFTERNOON AND INTO THE EVENING HOURS. THE HEAVY SNOW WILL
TAPER OFF THIS EVENING.

TOTAL NEW SNOW ACCUMULATION OF 8 TO 13 INCHES IS EXPECTED IN THIS
AREA BY LATE THIS EVENING WITH LOCALLY GREATER AMOUNTS POSSIBLE.
WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO NORTH THIS EVENING AND
CONTINUE AT 25 TO 35 MPH. HIGHER GUSTS ACROSS THE RIDGES WILL
CAUSE BLOWING AND DRIFTING SNOW.

THE HEAVY BAND OF SNOW WILL TAPER OFF THIS EVENING BUT SNOW
SHOWERS WILL OCCUR OVERNIGHT INTO FRIDAY WITH ADDITIONAL
LIGHT ACCUMULATIONS.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ010-050600-
/O.NEW.KSLC.SN.Y.0002.070105T2300Z-070106T0700Z/
/O.EXB.KSLC.SN.Y.0001.000000T0000Z-070105T0600Z/
WASATCH PLATEAU/BOOK CLIFFS-
312 PM MST THU JAN 4 2007

...SNOW ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING...
...SNOW ADVISORY IN EFFECT FROM 4 PM FRIDAY TO MIDNIGHT MST
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. A
SNOW ADVISORY HAS ALSO BEEN ISSUED. THIS SNOW ADVISORY IS IN
EFFECT FROM 4 PM FRIDAY TO MIDNIGHT MST FRIDAY NIGHT. 

THIS ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS.

A BAND OF HEAVY SNOW WILL MOVE ACROSS THE ADVISORY AREA THIS
EVENING.

TOTAL NEW SNOW ACCUMULATIONS OF 4 TO 9 INCHES ARE EXPECTED.
ADDITIONAL SNOW SHOWERS WILL OCCUR FRIDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ021-050300-
/O.CON.KSLC.SB.Y.0001.000000T0000Z-070105T0300Z/
SOUTHWEST WYOMING-
312 PM MST THU JAN 4 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM
MST THIS EVENING...

A SNOW AND BLOWING SNOW ADVISORY FOR SOUTHWEST WYOMING REMAINS IN
EFFECT UNTIL 8 PM MST THIS EVENING.

A BAND OF HEAVY SNOW WILL MOVE SOUTH EARLY THIS EVENING AND 
SNOW WILL TAPER OFF. TOTAL NEW SNOW ACCUMULATION OF 3 TO 6 INCHES
ARE EXPECTED IN THIS AREA BY THIS EVENING. WEST WINDS OF 10
TO 20 MPH WILL CAUSE BLOWING SNOW.

THE NEW SNOW AND WINDS WILL RESULT IN TRAVEL DIFFICULTIES ON I-
80 AND OTHER ROADS ACROSS SOUTHWEST WYOMING THROUGH EARLY THIS
EVENING.

$$

UTZ006-009-050300-
/O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0300Z/
WASATCH MOUNTAIN VALLEYS-WESTERN UINTA MOUNTAINS-
312 PM MST THU JAN 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A SNOW ADVISORY FOR THE WASATCH MOUNTAIN VALLEYS AND WESTERN UINTA
MOUNTAINS REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

SNOW WILL CONTINUE THIS AFTERNOON AND INTO THIS EVENING. THE SNOW
WILL BE HEAVY AT TIMES. THE STEADY SNOW WILL TAPER TO SCATTERED
SNOW SHOWERS BY MID EVENING AND CONTINUE INTO FRIDAY.
MINOR ADDITIONAL ACCUMULATIONS ARE EXPECTED FROM LATE EVENING
THROUGH FRIDAY MORNING.

TOTAL NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED WITH
UP TO 16 INCHES ACROSS THE FAR WESTERN UINTAS.

$$

UTZ002-005-050200-
/O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0200Z/
NORTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS-
312 PM MST THU JAN 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

THIS ADVISORY IS FOR THE NORTHERN WASATCH FRONT AND THE GREAT
SALT LAKE DESERTS AND MOUNTAINS.

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON.
A BAND OF SNOW FROM OGDEN SOUTHWARD WILL CONTINUE TO SHIFT
SOUTH LATE THIS AFTERNOON. THE SNOW WILL TAPER TO SCATTERED SNOW
SHOWERS EARLY THIS EVENING.

TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...MAINLY
WEBER AND DAVIS COUNTIES. LOCALLY HIGHER TOTALS IN DAVIS COUNTY.
MUCH LESS SNOW IS FORECAST NORTH OF OGDEN WHERE 1 TO 3 INCHES
WILL OCCUR.

THE HEAVY SNOW AND RECENT SNOWFALL WILL CAUSE TRAVEL DIFFICULTIES
FOR THE COMMUTE.

$$

TARDY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
000 
WWUS45 KSLC 042342
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
442 PM MST THU JAN 4 2007

CORRECTION FOR THE WASATCH PLATEAU AND BOOK CLIFFS ZONE

.A COLD FRONT ACROSS NORTHERN UTAH WILL PUSH INTO SOUTHWEST UTAH
TONIGHT. A BAND OF HEAVY SNOW WILL CONTINUE ALONG THIS BOUNDARY
THROUGH TONIGHT. THE MAIN BAND OF SNOW WILL QUICKLY TAPER OFF TO
SCATTERED SNOW SHOWERS IN THE NORTH THIS EVENING BUT WILL
CONTINUE INTO FRIDAY MORNING ACROSS SOUTHWEST UTAH. THE UPPER
TROUGH ARRIVES ON FRIDAY MORNING AND CONTINUES SNOW SHOWERS.

UTZ010-050600-
/O.CAN.KSLC.SN.Y.0002.070105T2300Z-070106T0700Z/
/O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0600Z/
WASATCH PLATEAU/BOOK CLIFFS-
442 PM MST THU JAN 4 2007

...SNOW ADVISORY IS CANCELLED...
...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING...

 A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING.

THIS ISSUANCE CORRECTS THE EARLIER ISSUANCE OF A SNOW ADVISORY FOR
TOMORROW AFTERNOON AND EVENING. 

THIS ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS.

A BAND OF HEAVY SNOW WILL MOVE ACROSS THE ADVISORY AREA THIS
EVENING.

TOTAL NEW SNOW ACCUMULATIONS OF 4 TO 9 INCHES ARE EXPECTED.
ADDITIONAL SNOW SHOWERS WILL OCCUR FRIDAY MORNING.

$$

UTZ003-004-050400-
/O.CON.KSLC.HS.W.0001.000000T0000Z-070105T0400Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
442 PM MST THU JAN 4 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

THIS WARNING IS FOR THE SOUTHERN WASATCH FRONT...INCLUDING THE
SALT LAKE AND TOOELE VALLEYS.

SNOW...HEAVY AT TIMES...WILL CONTINUE LATE TODAY AND INTO THE
EARLY EVENING. SNOW WILL CONTINUE TO DEVELOP IN THE UTAH VALLEY
LATE THIS AFTERNOON AND WILL BECOME HEAVY AT TIMES. THE MAIN BAND
OF HEAVY SNOW WILL SHIFT SOUTH ACROSS AND THE SNOW WILL TAPER OFF
DURING THE EARLY TO MID EVENING HOURS.

TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED. HEAVIER
BANDS OF PERSISTENT SNOW WILL PRODUCE UP TO 9 INCHES OF SNOWFALL
IN THE WARNING AREA.

ADDITIONAL SNOW SHOWERS ARE EXPECTED LATER TONIGHT AND INTO
FRIDAY MORNING. ACCUMULATIONS OF 1 INCH OR LESS ARE EXPECTED BUT
THE TOOELE VALLEY MAY RECEIVE A FEW INCHES OF SNOW DURING FRIDAY
MORNING.

THE HEAVY SNOW BAND WILL CAUSE DIFFICULTIES FOR THE AFTERNOON
COMMUTE.

$$

UTZ014>016-050600-
/O.CON.KSLC.HS.W.0001.070105T0000Z-070105T1200Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
442 PM MST THU JAN 4 2007

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 5 AM MST FRIDAY. 

THIS WARNING IS FOR THE SANPETE AND SEVIER VALLEYS AND WEST
CENTRAL UTAH AS WELL AS THE SOUTHWEST UTAH VALLEYS

A BAND OF HEAVY SNOW WILL SHIFT SOUTH ALONG THE I-15 CORRIDOR
LATE THIS AFTERNOON AND THIS EVENING.

SNOW ACCUMULATIONS TONIGHT WILL RANGE FROM 3 TO 6 INCHES FOR MOST
AREAS...WITH UP TO 8 INCHES ALONG THE I-15 CORRIDOR AND SANPETE
VALLEY. THE HEAVY SNOW WILL REACH CEDAR CITY BY MID TO LATE
EVENING.

SNOW SHOWERS WILL CONTINUE DURING FRIDAY MORNING WITH ADDITIONAL
ACCUMULATIONS POSSIBLE.

$$

UTZ008-050600-
/O.CON.KSLC.WS.W.0001.000000T0000Z-070105T0600Z/
WASATCH MOUNTAINS SOUTH OF I-80-
442 PM MST THU JAN 4 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING. 

THIS WARNING IS FOR THE WASATCH RANGE SOUTH OF I-80.

SNOW WILL CONTINUE THIS AFTERNOON AND WILL BE HEAVY AT TIMES THIS
AFTERNOON AND INTO THE EVENING HOURS. THE HEAVY SNOW WILL TAPER
OFF THIS EVENING.

TOTAL NEW SNOW ACCUMULATION OF 8 TO 13 INCHES IS EXPECTED IN THIS
AREA BY LATE THIS EVENING WITH LOCALLY GREATER AMOUNTS POSSIBLE.
WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO NORTH THIS EVENING AND
CONTINUE AT 25 TO 35 MPH. HIGHER GUSTS ACROSS THE RIDGES WILL
CAUSE BLOWING AND DRIFTING SNOW.

THE HEAVY BAND OF SNOW WILL TAPER OFF THIS EVENING BUT SNOW
SHOWERS WILL OCCUR OVERNIGHT INTO FRIDAY WITH ADDITIONAL LIGHT
ACCUMULATIONS.

$$

UTZ007-050300-
/O.CON.KSLC.WS.W.0001.070105T0000Z-070105T0300Z/
WASATCH MOUNTAINS I-80 NORTH-
442 PM MST THU JAN 4 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING. 

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON
BEFORE TAPERING TO SCATTERED SNOW SHOWERS FROM NORTH TO SOUTH
DURING THE EARLY EVENING.

ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE EXPECTED
THROUGH THIS EVENING...MAINLY SOUTH OF MOUNT OGDEN.

WEST WINDS AT 15 TO 25 MPH WILL SHIFT TO THE NORTH EARLY THIS
EVENING AND CONTINUE 25 TO 35 MPH. STRONGER GUSTS ACROSS THE
RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW.

$$

UTZ017-050600-
/O.CON.KSLC.WS.W.0001.070105T0300Z-070105T1500Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
442 PM MST THU JAN 4 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 8 AM MST FRIDAY. 

THIS WARNING IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH.

HEAVY SNOW WILL DEVELOP LATE THIS AFTERNOON AND INCREASE IN
COVERAGE FROM NORTH TO SOUTH THIS EVENING. STRONG SOUTHWEST WINDS
WILL BLOW AT SPEEDS OF 25 TO 35 MPH WITH GUSTS OVER 50 MPH
POSSIBLE ON THE RIDGE.

THE HEAVIEST SNOW WILL OCCUR TONIGHT. TOTAL SNOW ACCUMULATIONS
WILL RANGE FROM 5 TO 12 INCHES WITH LOCALLY UP TO 18 INCHES.

$$

WYZ021-050300-
/O.CON.KSLC.SB.Y.0001.000000T0000Z-070105T0300Z/
SOUTHWEST WYOMING-
442 PM MST THU JAN 4 2007

...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM
MST THIS EVENING...

A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST
THIS EVENING. 

A BAND OF HEAVY SNOW WILL MOVE SOUTH EARLY THIS EVENING AND SNOW
WILL TAPER OFF. TOTAL NEW SNOW ACCUMULATION OF 3 TO 6 INCHES ARE
EXPECTED IN THIS AREA BY THIS EVENING. WEST WINDS OF 10 TO 20 MPH
WILL CAUSE BLOWING SNOW.

THE NEW SNOW AND WINDS WILL RESULT IN TRAVEL DIFFICULTIES ON I-
80 AND OTHER ROADS ACROSS SOUTHWEST WYOMING THROUGH EARLY THIS
EVENING.

$$

UTZ006-009-050300-
/O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0300Z/
WASATCH MOUNTAIN VALLEYS-WESTERN UINTA MOUNTAINS-
442 PM MST THU JAN 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SNOW WILL CONTINUE THIS AFTERNOON AND INTO THIS EVENING. THE SNOW
WILL BE HEAVY AT TIMES. THE STEADY SNOW WILL TAPER TO SCATTERED
SNOW SHOWERS BY MID EVENING AND CONTINUE INTO FRIDAY. MINOR
ADDITIONAL ACCUMULATIONS ARE EXPECTED FROM LATE EVENING THROUGH
FRIDAY MORNING.

TOTAL NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE EXPECTED WITH
UP TO 16 INCHES ACROSS THE FAR WESTERN UINTAS.

$$

UTZ002-005-050200-
/O.CON.KSLC.SN.Y.0001.000000T0000Z-070105T0200Z/
NORTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS-
442 PM MST THU JAN 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

THIS ADVISORY IS FOR THE NORTHERN WASATCH FRONT AND THE GREAT
SALT LAKE DESERTS AND MOUNTAINS.

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THE AFTERNOON. A
BAND OF SNOW FROM OGDEN SOUTHWARD WILL CONTINUE TO SHIFT SOUTH
LATE THIS AFTERNOON. THE SNOW WILL TAPER TO SCATTERED SNOW
SHOWERS EARLY THIS EVENING.

TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES ARE EXPECTED...MAINLY
WEBER AND DAVIS COUNTIES. LOCALLY HIGHER TOTALS IN DAVIS COUNTY.
MUCH LESS SNOW IS FORECAST NORTH OF OGDEN WHERE 1 TO 3 INCHES
WILL OCCUR.

THE HEAVY SNOW AND RECENT SNOWFALL WILL CAUSE TRAVEL DIFFICULTIES
FOR THE COMMUTE.

$$

GIBSON

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Jan 4, 2:40 PM MST, 32 minutes earlier.

Area forecast discussion, Jan 4, 2:40 PM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
240 PM MST THU JAN 4 2007

.SYNOPSIS...A SLOW MOVING COLD FRONT WILL PUSH INTO SOUTHERN
UTAH TONIGHT AS AN UPPER LEVEL TROUGH MOVES ACROSS THE GREAT
BASIN. HIGH PRESSURE ALOFT WILL MOVE IN FOR THE WEEKEND BUT
A WARM FRONT WILL SPREAD ACROSS NORTHERN UTAH ON SUNDAY.

&&

.DISCUSSION...SURFACE COLD FRONT NOW SOUTH OF DELTA AND SLOWLY
DRIFTING SOUTHWARD. H7-6 BAROCLINIC ZONE STALLED OVER NORTHERN UTAH
AS IT AWAITS THE UPPER TROUGH MOVING THROUGH NORCAL. FGEN
FORCING HAS BEEN PRODUCING HEAVY BANDED SNOW FROM THE SALT
FLATS AND WEST DESERTS ACROSS AN AREA FROM OGDEN TO SLC...
AND POINTS EAST. BAND HAS LEFT 3 TO 7 INCHES FROM WEBER
TO NORTHERN SALT LAKE COUNTIES VALLEYS SO FAR. THIS MAIN BAND
APPEARS TO BE CONSOLIDATED AS FGEN FORCING STRENGTHENS IN RESPONSE
TO THE UPPER TROUGH APPROACHING THE GREAT BASIN. SIGNIFICANT COOLING
ALOFT AND SYNOPTIC LIFT WILL TRANSLATE INTO A PROLONGED BAND OF SNOW
THAT SLOWLY SHIFTS SOUTH THIS AFTERNOON AND THEN ACCELERATES SOUTH
ALONG THE I-15 CORRIDOR WITH THE ARRIVAL OF THE UPPER TROUGH. BAND
WILL LIKELY INTENSIFY IS IT DROPS SOUTHWARD TONIGHT. WILL CONTINUE
HEADLINES WITH EXPIRATIONS FROM NORTH OT SOUTH...AND CONSIDER
WARNING UPGRADE FOR SLC TO CEDAR CITY ZONES. FORCING SUFFICIENT FOR
LOCAL WARNING CRITERIA FROM SLC SOUTH TO FILLMORE. THERE WILL BE
SOME OROGRAPHIC EFFECT THIS AFTERNOON AND EVENING BUT MAINLY
SYNOPTIC FORCED HEAVY SNOW BAND.

SNOW WILL REACH SOUTHWEST UTAH BY LATE THIS EVENING. POST FRONTAL
WINDS WILL BE STRONG IN SOUTHWEST UTAH AFTER MIDNIGHT AND
INTO FRIDAY. BANDED SNOW WILL SPILL INTO THE EASTERN VALLEYS AS WELL
TONIGHT BUT ONLY HEADLINES ARE IN THE BOOK CLIFFS...
KEPTED EASTERN VALLEYS SUB ADVISORY. MAIN UPPER TROUGH DIGS INTO
SOUTHWEST UTAH AND FLOW TURNING ABRUPTLY NORTHERLY SUPPORTS A GOOD
EVENT FOR WEST CENTRAL AND SOUTHWEST UTAH TONIGHT. COLD AIR
ADVECTION (-16C 700 MB AND -34C AT 500MB) SUPPORT LAKE ENHANCEMENT
TONIGHT AND FRIDAY MORNING. WENT FOR PARTIAL CLEARING AND LOWERED
TEMPS IN NORTHERN AREAS TONIGHT. LAKE BAND THAT FORMS WILL BE FORCED
INTO TOOELE VALLEY LATE TONIGHT AND FRIDAY MORNING. SYNOPTIC SNOW
SHOWERS WILL BRING ADDITIONAL LIGHT ACCUMULATIONS MOST AREAS LATE
TONIGHT AND FRIDAY MORNING AS THE UPPER COLD POOLS MOVES ACROSS
UTAH. MOST SNOWFALL WILL TAPER OFF FRIDAY AFTERNOON AND END.

UPPER RIDGE WILL BRING CLEAR AND COLD CONDITIONS FRIDAY NIGHT
BUT HIGH CLOUDS WILL QUICKLY SPILL BACK INTO NORTHERN UTAH.
WARM AIR ADVECTION PATTERN WILL BRING SOME SNOW TO THE NORTHERN
MOUNTAINS AND PARTS OF THE VALLEYS SATURDAY NIGHT INTO
SUNDAY EVENING. MOSTLY LIGHT AMOUNTS BUT WILL AFFECT OVERNIGHT LOWS.
WARMING CONTINUES MONDAY AND PEAKS ON TUESDAY (0C AT 700 MB
OVER SLC). THIS SETS UP INVERSION OVER SNOW FOR WESTERN AND NORTHERN
VALLEYS. HAVE LOWERED TEMPERATURES THIS PERIOD. NEXT UPPER TROUGH
PROGGED TO BE SIGNIFICANT BY LATEST MODELS...INCREASING WIND AND
MIXING ON WEDNESDAY AND SNOW BY THURSDAY. DEEP UPPER TROUGH CARVING
ACROSS THE GREAT BASIN LATE IN THE WEEK.

&&

.AVIATION...A HEAVY SNOW BAND OVER THE TERMINAL WILL CONTINUE TO
SLOWLY MOVE SOUTHWARD...MOVING SOUTH OF THE TERMINAL BETWEEN 01-03Z.
LIFR CONDITIONS ARE EXPECTED THROUGH 01Z...WITH TEMPORARY PERIODS OF
IFR IN LIGHTER SNOW. ADDITIONAL SNOW ACCUMULATIONS OF 2 INCHES ARE
EXPECTED THROUGH 01Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WINTER STORM WARNING UNTIL 11 PM THURSDAY FOR UTZ008-UTZ017.

     WINTER STORM WARNING UNTIL 8 PM THURSDAY FOR UTZ007.

     HEAVY SNOW WARNING UNTIL 9 PM UTZ003-004-005

     HEAVY SNOW WARNING UNTIL 4 AM UTZ014-015-016

     SNOW ADVISORY UNTIL 8 PM THURSDAY FOR UTZ006-UTZ009.

     SNOW ADVISORY UNTIL 7 PM THURSDAY FOR UTZ002

     SNOW ADVISORY UNTIL 11 PM THURSDAY FOR UTZ010.

     HIGH WIND WATCH FROM MIDNIGHT FRIDAY TO 8 PM FRIDAY FOR UTZ019.

WY...SNOW AND BLOWING SNOW ADVISORY UNTIL 8 PM THURSDAY FOR WYZ021.

&&

PUBLIC...TARDY

AVIATION...C SMITH

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jan 4, 7:00 AM MST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 AM MST THU JAN 4 2007

UTZ001>009-WYZ021-051400-
CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS-
NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-
SOUTHERN WASATCH FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
700 AM MST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS THE NORTHERN THIRD
OF UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE THROUGH THE AREA TODAY. LIGHT PRECIPITATION
AHEAD OF THE FRONT WILL TURN HEAVIER DURING THE MORNING AS THE COLD
AIR WORKS INTO NORTHERN UTAH. SEVERAL INCHES OF SNOW ARE EXPECTED IN
THE MOUNTAINS WITH THIS FRONT. A WINTER STORM WARNING AND OTHER
WINTER WEATHER ADVISORIES ARE IN EFFECT THROUGH EARLY THIS EVENING.
SEE THE LATEST WINTER WEATHER PRODUCTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW SHOWERS WILL LINGER THROUGH AT LEAST EARLY FRIDAY OVER AND NEAR
THE MOUNTAINS. A NORTHWEST FLOW ALOFT COULD BRING ADDITIONAL LIGHT
SNOW TO FAR NORTHERN UTAH AND SOUTHWEST WYOMING EARLY THIS WEEKEND.
DRY CONDITIONS WITH GENERALLY SEASONAL TEMPERATURES ARE EXPECTED
DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ012-014>017-019-051400-
CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS-
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-WEST CENTRAL UTAH-
700 AM MST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
WESTERN UTAH.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC COLD FRONT WILL MOVE INTO CENTRAL UTAH LATER TODAY...THEN
SETTLE INTO EXTREME SOUTHERN UTAH THIS EVENING. SNOW WILL DEVELOP
ALONG THE FRONT...AND CONTINUE INTO THIS EVENING. A SNOW ADVISORY
HAS BEEN ISSUED FOR THE CENTRAL AND SOUTHWEST MOUNTAINS BEGINNING
THIS EVENING. SEE THE LATEST WINTER WEATHER PRODUCT FOR DETAILS.

A HIGH WIND WATCH IS EFFECT BEGINNING LATE TONIGHT. STRONG GAPS WINDS
WILL DEVELOP BEHIND THE COLD FRONT THROUGH THE CANYONS OF WASHINGTON
COUNTY LATE TONIGHT. SUSTAINED WINDS OF 25-35 MPH WITH MUCH STRONG
GUSTS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD UPPER LEVEL TROUGH WILL SETTLE OVER SOUTHERN UTAH FRIDAY.
THIS TROUGH WILL BRING ANOTHER ROUND OF SNOW TO THE MOUNTAINS AND
WESTERN VALLEYS DURING THE DAY. SEVERAL INCHES OF SNOW ARE POSSIBLE
IN THE MOUNTAINS AND ADJACENT VALLEYS. THE SNOW ADVISORY ISSUED
FOR THURSDAY NIGHT WILL CONTINUE INTO FRIDAY.

GAPS WINDS IN THE NORTH TO SOUTH CANYONS OF WASHINGTON COUNTY WILL
HIT THEIR PEAK DURING THE DAY AND EVENING OF FRIDAY. SUSTAINED
WINDS IN EXCESS OF 40 MPH WITH SIGNIFICANTLY STRONGER GUSTS ARE
ANTICIPATED THROUGH FRIDAY EVENING.

HIGH PRESSURE ALOFT STRENGTHENING ALONG THE WEST COAST WILL
MAINTAIN DRY AND GENERALLY MILD CONDITIONS ACROSS THE AREA THIS
WEEKEND...AND ON INTO THE FIRST HALF OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

UTZ010-011-013-018-020-021-029-051400-
CANYONLANDS AND NATURAL BRIDGES-
GLEN CANYON RECREATION AREA/LAKE POWELL-HENRY MOUNTAINS-
SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-
700 AM MST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND EXTREME SOUTHERN
UTAH.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PUSH SOUTH THROUGH EASTERN UTAH LATE TODAY...THEN
SETTLE OVER EXTREME SOUTHERN UTAH LATER TONIGHT. SCATTERED SHOWERS
WILL DEVELOP ALONG THE FRONT. HIGHER ELEVATIONS WILL RECEIVE SNOW...
THOUGH ONLY A FEW INCHES OF ACCUMULATION ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW SHOWERS WILL LINGER OVER THE MOUNTAINS OF EASTERN UTAH FRIDAY.
HIGH PRESSURE BUILDING ALONG THE WEST COAST THIS WEEKEND WILL
PRODUCE DRY AND GENERALLY MILD CONDITIONS ACROSS EASTERN AND
EXTREME SOUTHERN UTAH THIS WEEKEND...AND ON THROUGH THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 4, 3:23 AM MSTHigh Wind WatchSLC10 hr
Jan 4, 1:39 PM MSTHigh Wind WarningSLC34 hr
Jan 4, 3:12 PM MSTHeavy Snow WarningSLC19 hr

Nearby

Snow Advisories in Utah, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.